MathSciNet Relay Station
MathSciNet bibliographic data
MR2846858 93C23 (93B36 93B52)
Chen, Aimin; Wang, Junwei Delay-dependent $L_2$-$L_\infty$ control of linear systems with multiple time-varying state and input delays. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 486–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement